MAUDE Adverse Event Report: KORU Medical Systems FREEDOM60®; Freedom60 Infusion Pump

KORU Medical Systems FREEDOM60®; Freedom60 Infusion Pump
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
FREEDOM60®
Common Device Name
Freedom60 Infusion Pump
Manufacturer (Section D)
KORU Medical Systems
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU Medical Systems
100 corporate drive
mahwah NJ 07420
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
+1(800)624-9600
MDR Report Key50083506
Report Number1318360-2026-00017
Device Sequence Number10320954
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale